| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported, picc accessed and leakage noted.Picc removed and hole/split observed.Picc inserted (b)(6) 2024 in to left cephalic vein cut to 48cm with 6 cm external.Receiving paclitaxel chemotherapy and possibly used for ct.Securacath insitu.Removed (b)(6) 2024.The patient had chemotherapy leakage and had to have a new picc inserted.No other information was provided.
Event or Problem Description
It was reported, picc accessed and leakage noted.Picc removed and hole/split observed.Picc inserted on (b)(6) 2024 in to left cephalic vein cut to 48 cm with 6 cm external.Receiving paclitaxel chemotherapy and possibly used for ct.Securacath insitu.Removed on (b)(6) 2024.The patient had chemotherapy leakage and had to have a new picc inserted.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.